| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 85% target lesion was located in the non-tortuous and non-calcified vessel above the knee.A 5.0mmx40mmx135cm (4f) sterling balloon catheter was advanced for dilation.However, the balloon burst before reaching the rated burst pressure during inflation.The device was removed carefully and slowly from the patient.The procedure was completed with another of the same device.No complications were reported, and the patient's condition was stable.
Additional Manufacturer Narrative
B1: updated with product problem.Device evaluation by manufacturer: the fg sterling device was returned for analysis.The outer shaft, inner shaft, balloon, and tip were visually and microscopically examined.Visual examination showed no issues.Functional testing was completed by using an inflations device filled with water to inflate and hold water at nominal pressure.The balloon held pressure and was deflated with no issues.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description